# SDR SWAA2025102122665

- Difficulty date: October 8, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,149 hours, 19,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR( L2) EXTERIOR EMERGENCY LIGHT LENS DETERIORATED.   REMOVED AND REPLACED AFT ENTRY DOOR (L2) EXTERIOR LIGHT LENS IAW B737 AMM 33-51-04-960-801.
